# SDR ASAA2023040642844

- Difficulty date: April 6, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 28,074 hours, 8,819 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78472000 #1 ENG S/N 862434 FRONT SPINNER CONE MISSING OVER 50% OF WHITE SPIRAL SHAPED MARK. GROUNDED - YES.  REMOVED AND REPLACED #1 ENGINE FRONT SPINNER CONE REF B737-900 AMM 72-21-01.
